# SDR USAA2012010900020

- Difficulty date: December 30, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546812189
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON WEB SUPPORT BETWEEN BS 1001 TO BS 1005, WL 208, BETWEEN LBL 41 TO LBL 42.  REPLACED WEB SUPPORT BETWEEN BS 1001 TO BS 1005, WL 208, BETWEEN LBL 41 TO LBL 42 IAW B737-300 SRM 51-40-02-0G FIGURE 11 AND 16.
